Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 15, NWS Green Bay, WI

November 12, 2013

NWS Green Bay, WI issued this gale warning at Nov 12, 2013, 9:32 PM CST. It took effect at Nov 13, 2013, 4:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 9:32 PM CST (03:32 UTC)
In effect from
Nov 13, 2013, 4:00 AM CST
Expired
Nov 14, 2013, 4:00 AM CST
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WHUS73 KGRB 130332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST TUE NOV 12 2013

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED LATE TONIGHT
INTO WEDNESDAY...

..GUSTY SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND INTO
WEDNESDAY...AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN
CANADA.

LMZ521-522-541-131145-
/O.UPG.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/
/O.NEW.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
932 PM CST TUE NOV 12 2013

...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM CST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KTS LATE TONIGHT AND
  CONTINUE INTO WEDNESDAY...WITH GUSTS TO 35 KTS LIKELY WEDNESDAY.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FT ON THE BAY TO 6 TO 9 FT
  ON THE LAKE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-131145-
/O.CON.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 PM CST TUE NOV 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM CST THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS LATE
  TONIGHT AND CONTINUE INTO WEDNESDAY...WITH HIGHER GUSTS POSSIBLE
  WEDNESDAY.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FT ON THE LAKE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
412 
WHUS73 KGRB 130932
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST WED NOV 13 2013

...SOUTHWEST GALES EXPECTED TO DEVELOP TODAY AND CONTINUE
TONIGHT...

.STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A
STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST
WINDS WILL INCREASE TODAY. FREQUENT GALE FORCE GUSTS ARE
EXPECTED...ESPECIALLY THIS AFTERNOON AND THIS EVENING. WINDS
WILL BEGIN TO SLOWLY DIMINISH LATER TONIGHT.

LMZ542-543-131745-
/O.UPG.KGRB.SC.Y.0085.131113T1000Z-131114T1000Z/
/O.EXA.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 AM CST WED NOV 13 2013

...GALE WARNING IN EFFECT UNTIL 4 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS TODAY. GALE
  FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS
  AFTERNOON AND THIS EVENING.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO
  8 FT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-541-131745-
/O.CON.KGRB.GL.W.0015.131113T1000Z-131114T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
332 AM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS TODAY. GALE
  FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS
  AFTERNOON AND THIS EVENING.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 TO
  8 FT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
374 
WHUS73 KGRB 131613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CST WED NOV 13 2013

...SOUTHWEST GALES EXPECTED TODAY AND TONIGHT...

.STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A
STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST
WINDS TO CONTINUE TO INCREASE TODAY. FREQUENT GALE FORCE GUSTS ARE
EXPECTED...ESPECIALLY THIS LATE AFTERNOON AND THIS EVENING. WINDS
WILL BEGIN TO SLOWLY DIMINISH LATER TONIGHT.

LMZ521-522-541>543-140015-
/O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS AFTERNOON. GALE
  FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...ESPECIALLY THIS
  LATE AFTERNOON AND THIS EVENING.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 
  TO 8 FT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
790 
WHUS73 KGRB 132111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST WED NOV 13 2013

...SOUTHWEST GALES EXPECTED THROUGH TONIGHT...

.STRONG HIGH PRESSURE OVER THE SOUTHERN PLAINS COMBINED WITH A
STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE SOUTHWEST
WINDS TO CONTINUE TO INCREASE TODAY. FREQUENT GALE FORCE GUSTS
ARE EXPECTED...ESPECIALLY THIS EVENING. WINDS WILL BEGIN TO SLOWLY
DIMINISH LATER TONIGHT.

LMZ521-522-541>543-140515-
/O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
311 PM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS
  AFTERNOON. GALE FORCE GUSTS AROUND 40 KNOTS ARE EXPECTED...
  ESPECIALLY THIS EVENING.

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 5 
  TO 8 FT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
532 
WHUS73 KGRB 140308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CST WED NOV 13 2013

...SOUTHWEST GALES EXPECTED THROUGH LATE TONIGHT...

.STRONG HIGH PRESSURE OVER THE TENNESSEE VALLEY COMBINED WITH A
STORM SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CAUSE FREQUENT
GALE FORCE GUSTS THROUGH LATE TONIGHT. WINDS WILL BEGIN TO SLOWLY
DIMINISH BY THURSDAY MORNING.

LMZ521-522-541>543-141000-
/O.CON.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

* WINDS...SOUTHWEST WINDS OF 30 KNOTS...WITH GALE FORCE GUSTS TO
  AROUND 35 KNOTS ARE EXPECTED THROUGH LATE TONIGHT.

* WAVES...WAVES OF 4 TO 7 FEET ON THE BAY...AND 6 TO 9 FT ON THE
  LAKE ARE EXPECTED THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
564 
WHUS73 KGRB 140940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CST THU NOV 14 2013

...SOUTHWEST WINDS DIMINISHING...

.THE TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER
THE SOUTHEASTERN UNITED STATES AND LOW PRESSURE TRACKING ACROSS
SOUTHERN CANADA WILL EASE TODAY. THAT WILL ALLOW WINDS TO
DIMINISH...BUT IT WILL TAKE LONGER FOR WAVES TO SUBSIDE...
ESPECIALLY ON THE LAKE.

LMZ521-522-141745-
/O.EXP.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/
/O.NEW.KGRB.SC.Y.0086.131114T1000Z-131114T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
340 AM CST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 4 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED MOST OF
  THE DAY...BEFORE DIMINISHING LATE.

* WAVES...WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-141745-
/O.EXP.KGRB.GL.W.0015.000000T0000Z-131114T1000Z/
/O.NEW.KGRB.SC.Y.0086.131114T1000Z-131115T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 AM CST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY...
...GALE WARNING WILL EXPIRE AT 4 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY.

* WAVES...WAVES OF 5 TO 8 FEET ARE EXPECTED TODAY. WAVES WILL
  DIMINISH TO 2 TO 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 5:29 PM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Nov 12, 5:29 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CST TUE NOV 12 2013

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 259 PM CST TUE NOV 12 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 1046MB
HIGH PRESSURE SYSTEM SLIDING SOUTHEAST ACROSS THE CENTRAL PLAINS
EARLY THIS AFTERNOON. LOW CLOUDS AND FLURRIES HAVE RETREATED
NORTHEAST OVER THE CENTRAL UPPER PENINSULA...AND THE ONLY CLOUD
COVER LEFT IS AN AREA OF THIN MID-LEVEL AND HIGH CLOUDS. LOOKING
UPSTREAM...PLENTY OF MOSTLY CLEAR CONDITIONS OVER THE NORTHERN
PLAINS...AND 12Z RAOBS SHOWS A VERY DRY AIRMASS IN PLACE THROUGH
THE COLUMN. SO AS THE SURFACE HIGH MOVES AWAY FROM THE REGION AND
THE PRESSURE GRADIENT TIGHTENS...TEMPS AND WIND GUSTS ARE THE MAIN
FORECAST CONCERNS.

TONIGHT...ARCTIC HIGH PRESSURE WILL SHIFT SOUTH FROM THE CENTRAL TO
SOUTHERN PLAINS.  WEST WINDS WILL BACK AROUND TO THE SOUTHWEST AS
THIS OCCURS...AND REMAIN BREEZY THROUGH THE NIGHT.  DESPITE MID AND
HIGH CLOUDS STAYING RATHER THIN AND SCATTERED IN NATURE...TEMPS
SHOULD NOT FALL MUCH DUE TO THIS SOUTHWEST BREEZE.  UPSTREAM TEMPS
OVER NORTH DAKOTA FELL INTO THE LOWER TEENS TO LOWER 20S...SO WILL
KEEP TEMPS IN THAT RANGE.

WEDNESDAY...SHORTWAVE ENERGY WILL PUSH LOW PRESSURE ACROSS NORTHERN
ONTARIO WHILE THE ARCTIC HIGH WILL STILL BE LINGERING ACROSS THE
SOUTHERN MISSISSIPPI VALLEY.  BETWEEN THESE TWO SYSTEMS...THE LOW
LEVEL PRESSURE GRADIENT WILL BE TIGHTENING AND WARM ADVECTING FROM
THE WEST.  A STRONG INVERSION WILL DEVELOP...WHICH WILL PREVENT THE
WARMER AIR ALOFT FROM REACHING THE SURFACE.  AS A RESULT...TEMPS
WILL NOT REACH THEIR POTENTIAL FROM MIXING...AND REMAIN IN THE UPPER
30S TO LOWER 40S DESPITE AMPLE SUNSHINE.  SHOULD SEE SOME WIND GUSTS
APPROACHING 30 MPH THOUGH...LOCALLY STRONGER ON THE BAY SIDE OF THE
DOOR PENINSULA WHERE COASTAL CONVERGENCE WILL OCCUR.  WINDS COULD
REACH UP TO 35-40 MPH THERE...WHICH BRINGS THE POSSIBILITY OF GALES
INTO THE PICTURE.  HAVE HAD A FEW POTENTIAL GALES WITH WARM
ADVECTION ALREADY THIS FALL AND THEY SEEMED TO UNDER PERFORM WHAT
MODEL GUIDANCE INDICATED.  WOULDNT BE SURPRISED IF THAT OCCURRED
AGAIN...BUT THE NAM/GFS/SREF INDICATE MINOR MIXING UP TO 950MB WHICH
WOULD BE ENOUGH TO GENERATE GALE FORCE GUSTS LATE WEDNESDAY
AFTERNOON. AFTER COORDINATION...HAVE DECIDED TO GO WITH A HIGH END
SMALL CRAFT ADVISORY...AND MENTION THE POSSIBILITY OF GALES OVER THE
MIDDLE BAY AND NEARSHORE WATERS ADJACENT TO THE DOOR PENINSULA.
LATER SHIFTS CAN TAKE ANOTHER LOOK AND UPGRADE IF NECESSARY.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 259 PM CST TUE NOV 12 2013

MILDER WEATHER IS EXPECTED THROUGH THE END OF THE WEEK AS UPPER
FLOW FIRST BECOMES ZONAL AND THEN SOUTHWEST. A WEAK SHORTWAVE
TROUGH AND ASSOCIATED WEAK SURFACE FRONT WILL MOVE THROUGH
THURSDAY AND THURSDAY NIGHT. DRY AIR WILL PROBABLY LIMIT
PRECIPITATION TO JUST SCATTERED LIGHT RAIN OR SNOW.

THE ECMWF HAS ABANDONED THE IDEA OF A BIG SNOWSTORM EARLY NEXT
WEEK THAT IT/S 12Z RUN YESTERDAY SUGGESTED. IT IS NOW MORE LIKE THE GFS
IN BRING A WEAKER SURFACE LOW FROM SOUTHERN COLORADO TO THE WESTERN
GREAT LAKES WITH RAIN FOR AT LEAST PART OF THE WEEKEND. THERE IS
STILL A DECENT AMOUNT OF DISAGREEMENT AS FAR AS TIMING AND AMOUNTS
THOUGH PRECIPITATION TYPE LOOKS TO BE MAINLY RAIN.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 524 PM CST TUE NOV 12 2013

VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD...WITH ONLY
MID/HIGH CLOUDS AFFECTING THE REGION TONIGHT AND EARLY WEDNESDAY.
THE MAIN AVIATION CONCERN IS LLWS...WHICH WILL DEVELOP LATE TONIGHT
AND CONTINUE THROUGH WEDNESDAY. WEST-SOUTHWEST WINDS OF 45-50 KTS
WILL DEVELOP WITHIN 1-2K FEET AGL. DURING THE LATE MORNING AND
AFTERNOON...SFC WINDS WILL GUST TO 20-30 KTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Nov 12, 9:23 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CST TUE NOV 12 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140330-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
923 PM CST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-140330-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
923 PM CST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTHWEST WINDS WILL LEAD TO CONDITIONS HAZARDOUS TO
SMALL CRAFT STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SOUTHWEST WINDS WILL CONTINUE TO INCREASE ON WEDNESDAY...AND
REMAIN STRONG INTO WEDNESDAY NIGHT. GALE FORCE GUSTS ARE EXPECTED
ON THE BAY AND NORTHERN LAKE...SO A GALE WARNING HAS BEEN ISSUED
THERE. LOCATIONS ALONG THE BAY SIDE OF THE DOOR PENINSULA WILL BE
MOST SUSCEPTIBLE TO GALE FORCE GUSTS.

TSK

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.